Discrete & Computational Geometry

, Volume 17, Issue 4, pp 439–448

Extremal Properties of 0/1-Polytopes

Authors

  • U. H. Kortenkamp
    • Department of Mathematics MA 6-1, Technische Universität Berlin, Strasse des 17. Juni 136, 10623 Berlin, Germany hund@math.tu-berlin.de, richter@math.tu-berlin.de, ziegler@math.tu-berlin.de
  • J. Richter-Gebert
    • Department of Mathematics MA 6-1, Technische Universität Berlin, Strasse des 17. Juni 136, 10623 Berlin, Germany hund@math.tu-berlin.de, richter@math.tu-berlin.de, ziegler@math.tu-berlin.de
  • A. Sarangarajan
    • Combinatorial Optimization, ZIB Berlin, Heilbronner Strasse 10, 10711 Berlin, Germany sarangarajan@zib-berlin.de
  • G. M. Ziegler
    • Department of Mathematics MA 6-1, Technische Universität Berlin, Strasse des 17. Juni 136, 10623 Berlin, Germany hund@math.tu-berlin.de, richter@math.tu-berlin.de, ziegler@math.tu-berlin.de

DOI: 10.1007/PL00009303

Cite this article as:
Kortenkamp, U., Richter-Gebert, J., Sarangarajan, A. et al. Discrete Comput Geom (1997) 17: 439. doi:10.1007/PL00009303

Abstract.

We provide lower and upper bounds for the maximal number of facets of a d-dimensional 0/1-polytope, and for the maximal number of vertices that can appear in a two-dimensional projection (``shadow'') of such a polytope.

Copyright information

© 1997 Springer-Verlag New York Inc.